# SDR DL72S991468

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N483DA
- Make and model: Boeing 727232
- Aircraft serial: 20863
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 1235
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA LTR CHK E1, .25 INCH CRACK AT UPPER LIGHTENING HOLE AT RT TORQUE BOX VERT WEB STA 1235.  REPAIRED PER MM 53-11-0.
